# SDR DALA2016102407527

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT HAND TAILCONE RELEASE CABLE IS FRAYED.  REPLACED AND RIGGED TAILCONE RELEASE CABLE PER AMM 53-53-00 AND AMDS 5350-01077-0101.
